Jump to content

Search the Community

Showing results for tags 'haloperidol'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 7 results

  1. Here is a question for everyone who has used anti-psychotics (especially athletes): Have you experienced poor blood circulation after using anti-psychotics? please reply with your experience in decent detail. I myself am an athlete and after i took risperdal, my blood circulation dramatically weakened, i was much less vascular and could barely experience a muscle pump after working out; I recovered from that side effect after a rough 14 months. later i took abilify and the same exact thing happened, poor circulation, less vascular and of course fatigue in the gym. afte
  2. hi there guys I was put on antipsychotics because I was arguing with my mother,after 3-4 months on them,I can't feel emotions like fear,love,happiness,empathy and all this kind of stuff,also can't feel the nature,whetear,music etc,i've lost my personality,my memory,can't remember anything from my past and even from 5 minutes after,have my head empty,also I can't think at all,do you think guys this can because of the antipsychotics as well?especially the problem with the thinking,I see many people emotional numb after this pills but I don't see them having as well problem with the thinking,
  3. Hi there I currently am forced a halperidol injection once a month so I can't start tapering off the meds yet. But like everyone else I feel less than a shadow of the person I used to be before the meds. I previously had 6 months off the meds cold turkey, however my emotions did not return at all, since then I have been captured by the 'mental health team' and forced on injections. In six months time I am planning on pretending to go overseas so that I can move in to a new house and stop recieving my injection, however that means that they may list me a missing person and if I
  4. Wow we have same exatxly problem lapd...
  5. Hello all. Since 2010, I've suffered manic episodes that have landed me in the hospital. They say I am bipolar. I had never stuck to any type of medication until 2015, when I decided to pursue naturopathic supplements. These seemed to work for me until January 2016 when I attempted to smoke marijuana again and it triggered another manic episode. Ive had a terrible and absolutely draining experience with medication this year, and used this site to give myself some comfort this past summer after I was really put down by haldol injections. I was given the long term haldol injection in the hospit
  6. well The real main concern for me now is my wife's haldol injection will go down from 150 mg to 75 mg next week My wife spiraled into a very bad time five years bad times plus when she was taken off risperdal and supposedly switched to abilify can I please be allowed to be on this site or is ti just for people that are on the medications. The thing is I do have some past experience, myself with being on Psychotropic medications for years so I in that experience have some idea of the difficultywith tapering and also with being on the drugs. Anyway I sent my big long story to one of the moderato
  7. MomStina2016

    MomStina2016

    Hi. I got a 5mg dose of Haldol in the ER on July 9th 2016. It was for a migraine. Doom/terror instantly took over...I wanted to rip off my skin. My first panic attack happened. They told me to calm down and put me on oxygen. I started shaking horribly so the doctor added on 2mg Ativan for the anxiety it was giving me. That didn't help so 50 mg of Hydroxyzine (Benadryl). They sent me home in that condition told me i'd feel better in 12 hours when it wears off. ​ NOPE. I developed Akathisia. I paced my place for 2 weeks thinking I was going insane because I felt I HAD to do it. I couldn't sit, I
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy